| Model Number |
3086 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight (a4) are estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that during a trial implant procedure on (b)(6) 2026 the patient experienced a cerebrospinal fluid (csf) leakage.As such, a blood patch was performed to address the issue, and due to patient anatomy, the procedure was abandoned.Reportedly, patient had not noted any significant symptoms or side effects from the csf leakage.